# SDR CALA2019102981838

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: M4A2603
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LT W/W AFT BULKHEAD AREA AT STA 727 ADJECENT TO ELECTRICAL FEED THRU SUPPORT NEAR ENGINE FIRE BOTTLES REF AAR N/R 99848687 ACCOMPLISHED LT WHEEL WELL STA 727 WEB REAPIR PER AAR RES 2015189-46 REV IR AND UNITED ECRA 5311-02284 ADD EMP:V891438
